Theoretical and Mathematical Physics

, Volume 90, Issue 1, pp 102–106 | Cite as

Feynman principle for fermions with odd covariant symbol of the Hamiltonian

  • V. V. Smirnov
Article

Abstract

An expression is obtained for the Feynman path integral in the case of Fermi systems with covariant symbol of the Hamiltonian of arbitrary Grassmann parity.

Keywords

Fermi System Feynman Path Grassmann Parity Covariant Symbol 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. N. Popov and V. S. Yarunin,Collective Effects in the Quantum Statistics of Radiation and Matter [in Russian], Leningrad State University, Leningrad (1985).Google Scholar
  2. 2.
    A. I. Akhiezer, V. G. Bar'yakhtar, and S. V. Peletminskii,Spin Waves, North-Holland, Amsterdam (1968).Google Scholar
  3. 3.
    G. T. Adamashvili,Teor. Mat. Fiz.,80, 461 (1989).Google Scholar
  4. 4.
    J. L. Martin,Proc. R. Soc. London, Ser. A,251, 543 (1959).Google Scholar
  5. 5.
    F. A. Berezin,The Method of Second Quantization, New York (1966).Google Scholar
  6. 6.
    F. A. Berezin,Usp. Fiz. Nauk,132, 497 (1980).Google Scholar
  7. 7.
    A. A. Slavnov and L. D. Faddeev,Introduction to the Quantum Theory of Gauge Fields Nauka, Moscow (1980).Google Scholar
  8. 8.
    Y. Ohnuki and T. Kashiva,Prog. Theor. Phys.,60, 548 (1978).Google Scholar
  9. 9.
    C. MontonenNuovo Cimento A,19, 69 (1974).Google Scholar
  10. 10.
    I. Bars and M. Gunaydin,Commun. Math. Phys.,91, 31 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • V. V. Smirnov

There are no affiliations available

Personalised recommendations